# SDR SWAA2024102350731

- Difficulty date: October 19, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N8662F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36936
- Aircraft time: 32,485 hours, 15,716 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H O/B AFT FLAP HAS DELAM AREA INBD END LOWER SURFACE.<[01] REMOVED L/H O/B AFT FLAP PER AMM 27-51-22.;[02] INSTALLED L/H O/B AFT FLAP UP TO RIGGING AND ADJUSTMENT PER MM 27-51-22;[03] INSTALLED L/H O/B AFT FLAP UP TO AND INCLUDING STEP 3(F)(5) RIGGING AND ADJUSTMENT REQ. PER MM 27-51-22;[04] INSPECTED L/H O/B AFT FLAP UP TO AND INCLUDING STEP 3(F)(5) RIGGING AND ADJUSTMENT REQ. PER MM 27-51-22;[05] REMOVED AND REPLACED L/H OTBD AFT FLAP PER. AMM REF. 27-51-22.
